Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 169 - 193
DOI https://doi.org/10.1051/cocv:2002059
Published online 15 August 2002
  1. D.G. Aronson, Bounds for Fundamental Solution of a Parabolic Equation. Bull. Amer. Math. Soc. 73 (1968) 890-896. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Bensoussan and J. Frehse, Regularity of Solutions of Systems of Partial Differential Equations and Applications. Springer Verlag (to be published). [Google Scholar]
  3. A. Bensoussan and J. Frehse, Nonlinear elliptic systems in stochastic game theory. J. Reine Angew. Math. 350 (1984) 23-67. [MathSciNet] [Google Scholar]
  4. A. Bensoussan and J. Frehse, Cα-Regularity Results for Quasi-Linear Parabolic Systems. Comment. Math. Univ. Carolin. 31 (1990) 453-474. [MathSciNet] [Google Scholar]
  5. A. Bensoussan and J. Frehse, Ergodic Bellman systems for stochastic games, in Differential equations, dynamical systems, and control science. Dekker, New York (1994) 411-421. [Google Scholar]
  6. A. Bensoussan and J. Frehse, Ergodic Bellman systems for stochastic games in arbitrary dimension. Proc. Roy. Soc. London Ser. A 449 (1935) 65-77. [Google Scholar]
  7. A. Bensoussan and J. Frehse, Stochastic games for N players. J. Optim. Theory Appl. bf105 (2000) 543-565. Special Issue in honor of Professor David G. Luenberger. [Google Scholar]
  8. A. Bensoussan and J.-L. Lions, Impulse control and quasivariational inequalities. Gauthier-Villars (1984). Translated from the French by J.M. Cole. [Google Scholar]
  9. S. Campanato, Equazioni paraboliche del secondo ordine e spazi Formula . Ann. Mat. Pura Appl. (4) 73 (1966) 55-102. [Google Scholar]
  10. G. Da Prato, Spazi Formula e loro proprietà. Ann. Mat. Pura Appl. (4) 69 (1965) 383-392. [Google Scholar]
  11. J. Frehse, Remarks on diagonal elliptic systems, in Partial differential equations and calculus of variations. Springer, Berlin (1988) 198-210. [Google Scholar]
  12. J. Frehse, Bellman Systems of Stochastic Differential Games with three Players in Optimal Control and Partial Differential Equations, edited by J.L. Menaldi, E. Rofman and A. Sulem. IOS Press (2001). [Google Scholar]
  13. S. Hildebrandt and K.-O. Widman, Some regularity results for quasilinear elliptic systems of second order. Math. Z. 142 (1975) 67-86. [CrossRef] [MathSciNet] [Google Scholar]
  14. J. Leray and J.-L. Lions, Quelques résultats de Viv sik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93 (1965) 97-107. [MathSciNet] [Google Scholar]
  15. O.A. Ladyvzenskaja, V.A. Solonnikov and N.N. Ural'ceva, Linear and quasilinear equations of parabolic type. American Mathematical Society, Providence, R.I. (1967). [Google Scholar]
  16. M. Struwe, On the Hölder continuity of bounded weak solutions of quasilinear parabolic systems. Manuscripta Math. 35 (1981) 125-145. [CrossRef] [MathSciNet] [Google Scholar]
  17. M. Wiegner, Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. Z. 147 (1976) 21-28. Copyright EDP Sciences, SMAI 2002 [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.